Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Extending valuations to finite-dimensional division algebras

Author: Adrian R. Wadsworth
Journal: Proc. Amer. Math. Soc. 98 (1986), 20-22
MSC: Primary 16A39; Secondary 12E15
MathSciNet review: 848866
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ D$ be a division algebra finite dimensional over its center $ F$. It is shown that a (Krull) valuation $ v$ on $ F$ extends to a valuation on $ D$ iff $ \upsilon $ extends uniquely to each commutative field $ K$ with $ F \subseteq K \subseteq D$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A39, 12E15

Retrieve articles in all journals with MSC: 16A39, 12E15

Additional Information

PII: S 0002-9939(1986)0848866-8
Article copyright: © Copyright 1986 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia